Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/8227
Title: Sequential topological conditions in R in the absence of the axiom of choice
Authors: Gutierres, Gonçalo 
Issue Date: 2003
Citation: MLQ. 49:3 (2003) 293-298
Abstract: It is known that - assuming the axiom of choice - for subsets A of R the following hold: (a) A is compact iff it is sequentially compact, (b) A is complete iff it is closed in R, (c) R is a sequential space. We will show that these assertions are not provable in the absence of the axiom of choice, and that they are equivalent to each
URI: http://hdl.handle.net/10316/8227
DOI: 10.1002/malq.200310029
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf114.88 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

9
checked on May 29, 2020

WEB OF SCIENCETM
Citations 10

7
checked on Aug 2, 2021

Page view(s)

260
checked on Jul 27, 2021

Download(s) 50

317
checked on Jul 27, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.